# SDR QXEA0101472

- Difficulty date: September 8, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,439 hours, 13,315 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE DOOR SKIN HAS DAMAGE ON UPPER LEFT CORNER.  REMOVED DAMAGED SECTION AT SKIN, FABRICATED SKIN FILLER REPAIR STRIP AND INSTALLED IAW RD 8-52-029.
